Alert archive / Nevada / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Reno, NV
NWS Reno, NV issued this flash flood watch at Oct 14, 2016, 4:06 PM PDT for 4 counties in Nevada; 4 counties in California. It took effect at Oct 15, 2016, 5:00 PM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2016, 4:06 PM PDT (23:06 UTC)
- In effect from
- Oct 15, 2016, 5:00 PM PDT
- Expired
- Oct 17, 2016, 3:55 AM PDT
- In force
- 35 hr
- Issued by
- NWS Reno, NV
- Flood severity
- None
Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
784 WGUS65 KREV 142306 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 406 PM PDT FRI OCT 14 2016 CAZ072-NVZ002-003-151300- /O.NEW.KREV.FF.A.0001.161015T2200Z-161016T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 406 PM PDT FRI OCT 14 2016 ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR THE LITTLE VALLEY AND EMERALD FIRE BURN SCARS... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WATCH FOR THE LITTLE VALLEY AND EMERALD FIRE BURN SCARS. * FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT * ANOTHER BAND OF HEAVY RAIN IS EXPECTED SATURDAY AFTERNOON INTO LATE SATURDAY NIGHT. RAINFALL RATES MAY EXCEED ONE INCH IN THREE HOURS ON THE BURN SCARS WHICH COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS. ROCK FALLS HAVE ALREADY BEEN REPORTED ACROSS HIGHWAY 89 NEAR THE EMERALD FIRE. * THE HEAVY RAINFALL COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS IN THE BURNED AREAS. THESE ROCK FALLS AND DEBRIS FLOWS MAY AFFECT AREA HOMES AND HIGHWAYS, INCLUDING CALIFORNIA HIGHWAY 89...I-580 AND FRANKTOWN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCAL OFFICIALS SHOULD PREPARE FOR POTENTIAL ROCK AND MUD FLOWS OVER ROADS NEAR THESE BURN SCARS. ALSO, EMERGENCY OFFICIALS SHOULD BE AWARE OF RESIDENTS LIVING NEAR OR DOWNHILL OF THE BURN AREAS AS DEBRIS FLOWS CAN CAUSE EXTENSIVE DAMAGE AND BE DEADLY TO THOSE IN THE PATH. MOTORISTS SHOULD WATCH FOR DEBRIS IN ROADWAYS AND AVOID CROSSING WHERE WATER AND MUD ARE FLOWING ACROSS THE ROAD. && $$
5 follow-up statements
334 WGUS65 KREV 151048 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 348 AM PDT SAT OCT 15 2016 CAZ072-NVZ002-003-160000- /O.EXT.KREV.FF.A.0001.161016T0000Z-161016T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 348 AM PDT SAT OCT 15 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FROM LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR THE LITTLE VALLEY AND EMERALD FIRE BURN SCARS... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * FLASH FLOOD WATCH FOR THE LITTLE VALLEY AND EMERALD FIRE BURN SCARS. * FROM LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. * ANOTHER BAND OF HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO EARLY SUNDAY MORNING. RAINFALL RATES MAY EXCEED ONE INCH IN THREE HOURS ON THE BURN SCARS WHICH COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS. ROCK FALLS HAVE ALREADY BEEN REPORTED ACROSS HIGHWAY 89 NEAR THE EMERALD FIRE. * THE HEAVY RAINFALL COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS IN THE BURNED AREAS. THESE ROCK FALLS AND DEBRIS FLOWS MAY AFFECT AREA HOMES AND HIGHWAYS, INCLUDING CALIFORNIA HIGHWAY 89, I-580 AND FRANKTOWN ROAD. * THIS WATCH MAY BE EXTENDED INTO SUNDAY AND SUNDAY NIGHT IF CONFIDENCE CONTINUES TO RISE IN ANOTHER ROUND OF HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCAL OFFICIALS SHOULD PREPARE FOR POTENTIAL ROCK AND MUD FLOWS OVER ROADS NEAR THESE BURN SCARS. ALSO... EMERGENCY OFFICIALS SHOULD BE AWARE OF RESIDENTS LIVING NEAR OR DOWNHILL OF THE BURN AREAS AS DEBRIS FLOWS CAN CAUSE EXTENSIVE DAMAGE AND BE DEADLY TO THOSE IN THE PATH. MOTORISTS SHOULD WATCH FOR DEBRIS IN ROADWAYS AND AVOID CROSSING WHERE WATER AND MUD ARE FLOWING ACROSS THE ROAD. && $$
140 WGUS65 KREV 152129 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 229 PM PDT SAT OCT 15 2016 CAZ072-NVZ002-003-161200- /O.EXT.KREV.FF.A.0001.161016T0000Z-161017T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 229 PM PDT SAT OCT 15 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH LATE SUNDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE BURN SCARS FROM THE EMERALD FIRE NEAR LAKE TAHOE AND THE LITTLE VALLEY FIRE NEAR WASHOE VALLEY. * FROM 5 PM PDT THIS AFTERNOON THROUGH LATE SUNDAY NIGHT * ANOTHER BAND OF HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO EARLY SUNDAY MORNING. RAINFALL RATES MAY EXCEED ONE INCH IN THREE HOURS ON THE BURN SCARS WHICH COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS. ROCK FALLS HAVE ALREADY BEEN REPORTED ACROSS HIGHWAY 89 NEAR THE EMERALD FIRE. AFTER A BREAK SUNDAY MORNING, MORE HEAVY RAIN IS EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. * THE HEAVY RAINFALL COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS IN THE BURNED AREAS. THESE ROCK FALLS AND DEBRIS FLOWS MAY AFFECT AREA HOMES AND HIGHWAYS...INCLUDING CALIFORNIA HIGHWAY 89...I-580 AND FRANKTOWN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCAL OFFICIALS SHOULD PREPARE FOR POTENTIAL ROCK AND MUD FLOWS OVER ROADS NEAR THESE BURN SCARS. ALSO... EMERGENCY OFFICIALS SHOULD BE AWARE OF RESIDENTS LIVING NEAR OR DOWNHILL OF THE BURN AREAS AS DEBRIS FLOWS CAN CAUSE EXTENSIVE DAMAGE AND BE DEADLY TO THOSE IN THE PATH. MOTORISTS SHOULD WATCH FOR DEBRIS IN ROADWAYS AND AVOID CROSSING WHERE WATER AND MUD ARE FLOWING ACROSS THE ROAD. && $$
599 WGUS65 KREV 160951 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 251 AM PDT SUN OCT 16 2016 CAZ072-NVZ002-003-162300- /O.CON.KREV.FF.A.0001.000000T0000Z-161017T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 251 AM PDT SUN OCT 16 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6 AM MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * THE BURN SCARS FROM THE EMERALD FIRE NEAR LAKE TAHOE AND THE LITTLE VALLEY FIRE NEAR WASHOE VALLEY. * THROUGH 6 AM MONDAY. * ADDITIONAL BANDS OF HEAVY RAIN ARE EXPECTED TODAY INTO TONIGHT. RAINFALL RATES MAY TO EXCEED ONE INCH IN THREE HOURS ON THE BURN SCARS, WHICH COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS. * THESE ROCK FALLS AND DEBRIS FLOWS MAY AFFECT AREA HOMES AND HIGHWAYS...INCLUDING CALIFORNIA HIGHWAY 89...I-580 AND FRANKTOWN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCAL OFFICIALS SHOULD PREPARE FOR POTENTIAL ROCK AND MUD FLOWS OVER ROADS NEAR THESE BURN SCARS. ALSO... EMERGENCY OFFICIALS SHOULD BE AWARE OF RESIDENTS LIVING NEAR OR DOWNHILL OF THE BURN AREAS AS DEBRIS FLOWS CAN CAUSE EXTENSIVE DAMAGE AND BE DEADLY TO THOSE IN THE PATH. MOTORISTS SHOULD WATCH FOR DEBRIS IN ROADWAYS AND AVOID CROSSING WHERE WATER AND MUD ARE FLOWING ACROSS THE ROAD. && $$
063 WGUS65 KREV 162150 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 250 PM PDT SUN OCT 16 2016 CAZ072-NVZ002-003-171200- /O.CON.KREV.FF.A.0001.000000T0000Z-161017T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 250 PM PDT SUN OCT 16 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE EMERALD AND LITTLE VALLEY FIRE BURN AREAS. * THROUGH LATE TONIGHT * ADDITIONAL BANDS OF HEAVY RAIN ARE EXPECTED TODAY INTO TONIGHT. RAINFALL RATES MAY EXCEED ONE INCH IN THREE HOURS ON THE BURN SCARS...WHICH COULD TRIGGER DEBRIS FLOWS AND ROCK FALLS. * THESE ROCK FALLS AND DEBRIS FLOWS MAY AFFECT AREA HOMES AND HIGHWAYS...INCLUDING CALIFORNIA HIGHWAY 89...I-580 AND FRANKTOWN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCAL OFFICIALS SHOULD PREPARE FOR POTENTIAL ROCK AND MUD FLOWS OVER ROADS NEAR THESE BURN SCARS. ALSO... EMERGENCY OFFICIALS SHOULD BE AWARE OF RESIDENTS LIVING NEAR OR DOWNHILL OF THE BURN AREAS AS DEBRIS FLOWS CAN CAUSE EXTENSIVE DAMAGE AND BE DEADLY TO THOSE IN THE PATH. MOTORISTS SHOULD WATCH FOR DEBRIS IN ROADWAYS AND AVOID CROSSING WHERE WATER AND MUD ARE FLOWING ACROSS THE ROAD. && $$
807 WGUS65 KREV 171055 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 355 AM PDT MON OCT 17 2016 CAZ072-NVZ002-003-171200- /O.CAN.KREV.FF.A.0001.000000T0000Z-161017T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 355 AM PDT MON OCT 17 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE LITTLE VALLEY AND EMERALD FIRE BURN SCARS HAS BEEN CANCELLED. A FEW LIGHT RAIN SHOWERS WILL MOVE ACROSS THE BURN SCARS THIS MORNING, BUT THE THREAT FOR ADDITIONAL FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Oct 14, 3:31 PM PDT, 35 minutes earlier.
Area forecast discussion, Oct 14, 3:31 PM PDT, 35 minutes before
Area Forecast Discussion
National Weather Service Reno NV
331 PM PDT Fri Oct 14 2016
.SYNOPSIS...
A series of warm storms will continue through the weekend. Periods
of strong, gusty winds and heavy rain will continue into Monday
morning. The strongest winds are expected Saturday afternoon and
evening with the heaviest rain with high elevation snow expected
Sunday night. Drier weather with light winds is expected next
week.
&&
.SHORT TERM...
Moderate to heavy rains continue in the Sierra around Tahoe into
Northern Mono County continue this afternoon with some limited
spillover into Western Nevada. Winds have overall diminished in
and near the Sierra with peak gusts 35-45 mph currently. Winds
aloft continue to back off tonight so expect the threat for high
winds the next 18 hours is over. Additional rainfall amounts in
the Sierra will average 1/2" to 3/4" this evening while the Sierra
Front foothills see around 1/4" (including the Little Valley Fire)
and the rest of Western NV a tenth or less. Snow levels remain
high, at 8500+ feet as as high as 10,000 feet in Mono County.
Overall tonight into Saturday morning will be relatively quiet.
Winds will still be gusty in the mountains with ridge gusts up to
100 mph at times. Valley and mid slopes are going to be gusty as
well, but generally 30-40 mph and some valley locations will
decouple with light winds overnight. The light winds will mainly
occur near the 395 corridor. Rain will taper off this evening with
only scattered showers in the Sierra and near the Oregon Border.
Then we get into the next two phases of the storm Saturday
afternoon through Sunday night:
WINDS: The period of strongest winds still looks to be Saturday
afternoon and evening. However, they may not be as strong as
initially thought for many areas. There is plenty of moisture
associated with the atmospheric river and the jet aloft is also
further south. The combination of these will likely result in a
less of a breaking wave due to the moisture and overall forcing.
We still expect the strongest winds along the Sierra Front in
Western NV, with lighter winds elsewhere. The Sierra Front has the
best potential with the timing of the winds before the moisture.
This could also impact the Little Valley Fire, see below. We
therefore upgraded to a High Wind Warning there.
Other concern will be further east with Fallon and Lovelock. 700
mb winds do reach 60 kts there by late afternoon during peak
mixing so expect these winds to mix down at times there and
upgraded there as well. Elsewhere, the winds will not be as strong
aloft, or, they occur with the deep moisture and rainfall will
mitigate the strongest winds. Went to advisories in those areas
tomorrow afternoon and evening. We did continue the advisories
into Sunday for the Eastern Sierra into Mineral County where the
winds remain up the entire time. Ended the advisory near the
Oregon Border as it appears they will remain north of the jet into
the 'cooler' air Sunday.
PRECIPITATION: Another solid band of rainfall is expected late
Saturday afternoon and evening. This band will have better jet
support aloft and also a more favorable thermodynamic profile. As
such, we are expecting decent spillover as far south as Highway
50. Then the band gets hung up over Alpine County with moderate
rains there into Northern Mono County. There will be a break
elsewhere with just occasional showers until Sunday evening. Then
the last band of precip moves through with good spillover into
Western Nevada with possibly the exception of Mono County.
Total precip amounts for the weekend will range from 3-5 inches
for the Sierra Crest north of Sonora Pass and 1-3 inches for the
Tahoe Basin, Western Lassen County and Western Mono County. The
Sierra Front and Northern Washoe County will see between 1/2 and
1.5 inches of rain with the highest amounts in the foothills of
the Sierra Front. The rest of Western NV will average 1/4 inch,
with lesser amounts for Mineral County.
Of note, with these heavy rains, where rates have been approaching
1/2" per hour, will issue flash flood watches for the new burn
scars, Emerald and Little Valley. We have already received reports
of numerous rocks on highway 89 due to the burned area. While
large scale debris flows may not occur, we thought it would be
prudent to issue to heighten awareness given the potential heavy
rains.
SNOW LEVELS: High. They will remain 8500-9000 feet for I-80 south
and 1000 feet lower near the Oregon Border. They do not drop much
until the final front Sunday night where they could reach 6500
feet. Some accumulations are possible over Donner and Echo Summits
while Mt. Rose and Carson passes will see a few inches of snow.
.Long Term...Monday through Friday...
By Monday the strongest part of the jet will move east of our
region. Latest model runs bring an additional wave through Monday
into Tuesday before ridging builds into the southwest U.S. This wave
will keep chances of showers in the forecast through Tuesday.
Showers will be mostly in the northern Sierra north of Susanville
on Monday and moving east along the Oregon border into Tuesday.
Ridging will build Wednesday through Friday bringing warmer and
drier conditions and generally light winds. By next weekend active
weather looks to return to the Pacific Northwest and could bring
cooler weather and increased wind back to the Sierra and western
Nevada. -Zach
.AVIATION...
First wave of a very strong storm system is continuing to impact the
Sierra and western Nevada this afternoon. Even STRONGER WAVES OF
PRECIPITATION AND WIND ARE EXPECTED SATURDAY AND SUNDAY. The
current wave of precipitation is causing reduced visibility and
ceilings at KTRK/KTVL down to around 2 miles. Precipitation has
spilled into western Nevada and is pushing ceilings down to around
3000 feet AGL and visibility down to 3 miles.
Stable layer at 700mb had been creating strong downslope winds to
the surface up to 70-80 mph in wind prone areas. Rotor winds have
been evident over KRNO all day with wind direction at the terminal
varying from NW/NE/E/SE/S. Winds from 500-5000 feet have been SSW
gusting to 50-100 mph. Spillover precipitation has tempered winds a
bit and winds are expected to continue to taper off this evening.
ANOTHER STRONG WIND EVENT IS POSSIBLE ON SATURDAY with mountain
waves, and periods of: severe turbulence, strong rotors, and low
level wind shear. Jet stream winds up to 170 kts will be possible
over northern California and Nevada this weekend.
Two heavier bands of precipitation are expected Saturday and Sunday.
Sierra terminals may not see much of a break between those two
systems with heavy rain and periods of very low visibility during
heavier rainfall. Spillover precipitation is expected to be the best
with the last wave of precipitation on Sunday, bringing periods of
reduced visibility to KRNO/KCXP/KMMH. Snow levels today have been
hovering between 8-9000 kt and are expected to lower to around 7000
feet by Sunday evening. -Zach
&&
.FIRE WEATHER...
Gusty winds continue to whip winds through Washoe Valley and along
ridge tops. These winds will drop overnight substantially giving
the region reprieve before increasing again Saturday afternoon.
Fortunately, instability has increased over Washoe Valley allowing
for a decent bit of precipitation to fall over the Little Valley
Fire. This rain will continue late into the afternoon on and off
resulting in a tenth or two accumulation for the western side of
Washoe Valley and a few hundredths for the eastern areas.
Concerns for ongoing fires remain considering the strong winds,
possibly stronger than today's winds, return by early Saturday
afternoon. A strong jet stream will become superimposed over the
Sierra with mountain waves and downslope winds for lee of the Sierra
valleys. These gusts could be 65 to 75 mph at times for Washoe
Valley if the full potential is met. Fire fighting conditions will
be dangerous. On the plus side, precipitation chances increase early
Sunday with more spillover possible. Moisture will dampen wind
fields when precipitating as well. Sunday winds appear to be rather
breezy as well, but the strongest period of winds will be Saturday
evening. Boyd
&&
.REV Watches/Warnings/Advisories...
NV...Wind Advisory from 11 AM to 11 PM PDT Saturday NVZ005.
Red Flag Warning until 5 PM PDT this afternoon NVZ453-459.
Wind Advisory from 11 AM Saturday to 5 PM PDT Sunday NVZ002.
Flash Flood Watch from Saturday afternoon through late Saturday
night NVZ002-003 for the Little Valley Burn Scar.
Lake Wind Advisory until 11 AM PDT Saturday for Lake Tahoe in
NVZ002.
Wind Advisory until 8 PM PDT this evening NVZ001-004.
Wind Advisory from 2 PM Saturday to 5 PM PDT Sunday NVZ001.
High Wind Warning from 1 PM to 11 PM PDT Saturday NVZ003-004.
CA...Wind Advisory from 11 AM to 11 PM PDT Saturday CAZ070-071.
Red Flag Warning until 5 PM PDT this afternoon CAZ273.
Wind Advisory from 11 AM Saturday to 5 PM PDT Sunday CAZ072-073.
Flash Flood Watch from Saturday afternoon through late Saturday
night CAZ072 for the Emerald Fire Burn Scar.
Lake Wind Advisory until 11 AM PDT Saturday for Lake Tahoe in
CAZ072.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoIn the hours before
Local storm report, Oct 14, 12:10 PM PDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1210 PM PDT FRI OCT 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HEAVY RAIN 2 WNW EAGLE LAKE 40.66N 120.78W
10/14/2016 M0.90 INCH LASSEN CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED 0.90 INCHES OF RAINFALL
OVERNIGHT AND STILL RAINING HEAVILY.
1051 AM HEAVY RAIN CEDARVILLE 41.53N 120.17W
10/14/2016 M0.83 INCH MODOC CA CO-OP OBSERVER
COOPERATIVE WEATHER OBSERVER REPORTED 0.83 INCHES OF
RAINFALL OVERNIGHT.
1115 AM NON-TSTM WND DMG SUSANVILLE 40.41N 120.65W
10/14/2016 LASSEN CA LAW ENFORCEMENT
LASSEN COUNTY SEHRRIFFS OFFICE REPORTED MULTIPLE TREES
AND LIMBS DOWN AND ALSO NUMEROUS POWER LINES DOWN.
1123 AM NON-TSTM WND DMG YERINGTON 38.99N 119.16W
10/14/2016 LYON NV LAW ENFORCEMENT
LYON COUNTY SHERIFFS REPORTED MULTIPLE TREE LIMBS DOWN
AND POWERLINES DOWN.
1208 PM HEAVY RAIN JOHNSVILLE 39.78N 120.66W
10/14/2016 M1.55 INCH PLUMAS CA MESONET
CALIFORNIA DWR MINI-RAWS REPORTED 1.55 INCHES OF RAINFALL
IN THE LAST 6 HOURS.
1209 PM WILDFIRE WASHOE CITY 39.32N 119.81W
10/14/2016 WASHOE NV LAW ENFORCEMENT
LITTLE VALLEY FIRE ESTIMATED AT 2,000 ACRES.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 11:04 AM PDT | Lake Wind Advisory | REV | Douglas, Washoe | 17 hr |
| Oct 14, 3:23 PM PDT | High Wind Warning | REV | Churchill, Douglas, Lyon, Pershing, Storey, Washoe | 29 hr |
| Oct 14, 3:23 PM PDT | Wind Advisory | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 47 hr |
Nearby
Flash Flood Watches in Nevada, 2016Flash Flood Watches in California, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.